# SDR CALA2025051404659

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 78,617 hours, 29,078 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Floor Mat
- Condition: Dirty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE TO MULTIPLE WRITEUP ON AFT GALLEY FOUL ODOR, PLEASE INSPECT AFT GALLEY FOR SOURCE OF ODORS.   IF NO ODORS PRESENT, PLEASE ACCOMPLISH AFT DOOR SILL DRAIN CLEANING, REF AMM 38-31-01-100-801-C1. CLEANERS CLEANED AREA, REMOVED COFFEE GRINDS FLOOR.
